The number of orbits of a group in two permutation representations

Evans, David and Siemons, Johannes (1993) The number of orbits of a group in two permutation representations. Archiv der Mathematik, 60 (5). pp. 420-424.

[img]
Preview
PDF (On_the_number_of_orbits_of_a_group_in_two_permutation_actions-1993.pdf)
Download (289kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 13 Nov 2020 00:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/20019
DOI: 10.1007/BF01202305

Actions (login required)

View Item View Item